Non-existence of lightlike submanifolds of indefinite Kaehler manifolds admitting non-metric $\pi$-connections
Commun. Korean Math. Soc. 2014 Vol. 29, No. 4, 539-547
https://doi.org/10.4134/CKMS.2014.29.4.539
Printed October 1, 2014
Dae Ho Jin
Dongguk University
Abstract : In this paper, we study two types $1$-lightlike submanifolds $M$, so called lightlike hypersurface and half lightlike submanifold, of an indefinite Kaehler manifold $\bar{M}$ admitting non-metric $\pi$-connection. We prove that there exist no such two types $1$-lightlike submanifolds of an indefinite Kaehler manifold $\bar{M}$ admitting non-metric $\pi$-connections.
Keywords : non-metric $\pi$-connection, lightlike hypersurface, half lightlike submanifold
MSC numbers : Primary 53C25, 53C40, 53C50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd